Translator Disclaimer
December 1960 Bounds for the maximal characteristic root of a non-negative irreducible matrix
Alexander Ostrowski, Hans Schneider
Duke Math. J. 27(4): 547-553 (December 1960). DOI: 10.1215/S0012-7094-60-02752-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 4 • December 1960
Back to Top